# SDR SROM200400002

- Difficulty date: February 20, 2004
- Submitted: February 20, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- Engine: Pwa JT8D17
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 655495616
- Condition: Damaged
- Location: Fuselage
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION FOUND ELONGATED HOLE IN SHEAR TIE AT STA 500 BETWEEN STR 16R AND 17R, FORWARD UPPER HOLE.  REMOVED DAMAGED SHEAR TIE.  FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE IAW B737 SRM 53-10-4.
